# SDR DXTA2013091605505

- Difficulty date: September 15, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 13,064 hours, 8,189 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 9908301
- Part serial: 236
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER LIFTOFF.  NOSE GEAR GREEN LIGHT STAYED ILLUMINATED ALONG WITH RED ULOCKED LIGHT.  GEAR LOWERED IAW THE EMERGENCY CHECKLIST. GEAR HANDLE WAS STIFF ON SELECTION TO DOWN. MAINS ILLUMINATED IMMEDIATELLY AND "HYD PUMP FAIL A" MOMENTAIRILY ILLUMINATED.  FOUND GEAR CONTROL PCB HAD DUPLICATE FAULT NOT CORRECTED AT OVERHAUL.  INSTALLED ANOTHER OVERHAULED GEAR PCB.  PERFORMED GEAR FUNCTIONAL CHECK.  OPS CHECK GOOD.  DONE IAW CE-750 MM CH 24-53-00 AND 45-24-10.
